# SDR IPXA2022102587513

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Part number: A25570669000000
- Condition: Cracked
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO COMP AFT BULKHEAD PANELS SUPPORT REAR FACE BRACKET HAS A CRACK POST Y953.REMOVED AND REPLACED NEW BRACKET IAW-SRM 51-40-44  AND 51-40-21.
